MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551NAP
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Use of Device Problem (1670); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.All buttons functioning properly.No damage/unlocked j2/lcd keypad connector during visual inspection noted.Device was received with normal operating currents and passed self-test, unexpected restart error test.No unexpected low battery, batt out limit and failed batt test alarms during testing.Also, device passed rewind test and displacement test.No rewind grinding loud noise anomaly noted during testing.Device had broken battery tube threads.The asr exemption e2015043 was revoked on february 4, 2019.This event was previously reported as an asr.Additional information or analysis results regarding this event will be reported as an mdr.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had keypad anomaly.The customer¿s blood glucose level was unknown.The customer reported that the up and down arrow buttons were sticking pump.It was reported that they had grinding noise when it rewinds.The insulin pump will not be returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9409405
Report Number2032227-2019-127295
Device Sequence Number3987549
Product Code OZO
UDI-Device Identifier00643169404281
UDI-Public(01)00643169404281
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551NAP
Device Catalogue NumberMMT-551NAP
Device Lot NumberA3551NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight61